# SDR 96ZZZM750

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2761 · Drag Control Actuator
- Part: Position Trans
- Part number: D15850
- Condition: Failed
- Location: Air Brakes
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AIRBRAKE OPERATION.  CREW COMPLIED WITH 'M' MEL PULLED AND COLLORED CIRCUIT BREAKER.  REMOVED AND REPLACED AIRBRAKE FEEDBACK POSITION POTENTIOMETER IAW AC MM.  OP CHECK SATISFACTORY.  MEL 27-60-1 REM.
